Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 130, Number 9

All articles in this issue are freely accessible.

On the number of Fourier coefficients that determine a Hilbert modular form
Srinath Baba, Kalyan Chakraborty and Yiannis N. Petridis.
Proc. Amer. Math. Soc. 130 (2002), 2497-2502
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900854
Consecutive numbers with the same Legendre symbol
Zhi-Hong Sun.
Proc. Amer. Math. Soc. 130 (2002), 2503-2507
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900855
On the chromatic number of Kneser hypergraphs
Jirí Matousek.
Proc. Amer. Math. Soc. 130 (2002), 2509-2514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900856
General blow-ups of the projective plane
Tomasz Szemberg and Halszka Tutaj-Gasinska.
Proc. Amer. Math. Soc. 130 (2002), 2515-2524
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900857
A proof of Pieri’s formula using the generalized Schensted insertion algorithm for rc-graphs
Mikhail Kogan and Abhinav Kumar.
Proc. Amer. Math. Soc. 130 (2002), 2525-2534
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900858
A note on the defining equations of singular varieties
Seunghun Lee.
Proc. Amer. Math. Soc. 130 (2002), 2535-2541
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900859
Peirce gradings of Jordan systems
José A. Anquela and Teresa Cortés.
Proc. Amer. Math. Soc. 130 (2002), 2543-2551
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900860
Character degree sets that do not bound the class of a $p$-group
I. M. Isaacs and M. C. Slattery.
Proc. Amer. Math. Soc. 130 (2002), 2553-2558
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900861
One sided ideals and Carlson’s Theorem
Neil Hindman and Randall McCutcheon.
Proc. Amer. Math. Soc. 130 (2002), 2559-2567
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900862
Local indicability in ordered groups: Braids and elementary amenable groups
Akbar Rhemtulla and Dale Rolfsen.
Proc. Amer. Math. Soc. 130 (2002), 2569-2577
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900863
Parabolic subgroups of Vershik-Kerov’s group
Waldemar Holubowski.
Proc. Amer. Math. Soc. 130 (2002), 2579-2582
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900864
McMullen’s root-finding algorithm for cubic polynomials
Jane M. Hawkins.
Proc. Amer. Math. Soc. 130 (2002), 2583-2592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900865
Chebyshev centres and centrable sets
T. S. S. R. K. Rao.
Proc. Amer. Math. Soc. 130 (2002), 2593-2598
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900866
A note on Besov regularity of layer potentials and solutions of elliptic PDE’s
Marius Mitrea.
Proc. Amer. Math. Soc. 130 (2002), 2599-2607
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900867
Finite unions of interpolation sequences
Peter Duren and Alexander P. Schuster.
Proc. Amer. Math. Soc. 130 (2002), 2609-2615
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900868
A Fejér type theorem to determine jumps in terms of the Abel-Poisson mean of double Fourier series
Mónika Bagota and Ferenc Móricz.
Proc. Amer. Math. Soc. 130 (2002), 2617-2623
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900869
On the periodic points of functions on a manifold
Chung-wu Ho.
Proc. Amer. Math. Soc. 130 (2002), 2625-2630
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900870
Reducing subspaces of weighted shift operators
Michael Stessin and Kehe Zhu.
Proc. Amer. Math. Soc. 130 (2002), 2631-2639
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900871
Locally finite dimensional shift-invariant spaces in $\mathbf{R}^{d}$
Akram Aldroubi and Qiyu Sun.
Proc. Amer. Math. Soc. 130 (2002), 2641-2654
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900872
A Fefferman-Poincaré type inequality for Carnot-Carathéodory vector fields
Giuseppe Di Fazio and Pietro Zamboni.
Proc. Amer. Math. Soc. 130 (2002), 2655-2660
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900873
Compactly bounded convolutions of measures
Adam W. Parr.
Proc. Amer. Math. Soc. 130 (2002), 2661-2667
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900874
Operator Hilbert spaces without the operator approximation property
Alvaro Arias.
Proc. Amer. Math. Soc. 130 (2002), 2669-2677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900875
Anti-Wick quantization with symbols in $L^{p}$ spaces
Paolo Boggiatto and Elena Cordero.
Proc. Amer. Math. Soc. 130 (2002), 2679-2685
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900876
On images of Borel measures under Borel mappings
Dimitris Gatzouras.
Proc. Amer. Math. Soc. 130 (2002), 2687-2699
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900877
Operators which have a closed quasi-nilpotent part
Pietro Aiena, Maria Luisa Colasante and Manuel González.
Proc. Amer. Math. Soc. 130 (2002), 2701-2710
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900878
Fourier asymptotics of Cantor type measures at infinity
Tian-You Hu and Ka-Sing Lau.
Proc. Amer. Math. Soc. 130 (2002), 2711-2717
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900879
Global existence from single-component $L_{p}$ estimates in a semilinear reaction-diffusion system
Pavol Quittner and Philippe Souplet.
Proc. Amer. Math. Soc. 130 (2002), 2719-2724
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1843418
A new flow on starlike curves in $\mathbb{R}^{3}$
Rongpei Huang and David A. Singer.
Proc. Amer. Math. Soc. 130 (2002), 2725-2735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900890
Morse theory, Milnor fibers and minimality of hyperplane arrangements
Richard Randell.
Proc. Amer. Math. Soc. 130 (2002), 2737-2743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900880
The standard double bubble is the unique stable double bubble in $\mathbf{R}^{2}$
Frank Morgan and Wacharin Wichiramala.
Proc. Amer. Math. Soc. 130 (2002), 2745-2751
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 1900881
Open colorings, the continuum and the second uncountable cardinal
Justin Tatch Moore.
Proc. Amer. Math. Soc. 130 (2002), 2753-2759
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900882
Asymptotic behavior of roots of random polynomial equations
Efraim Shmerling and Kenneth J. Hochberg.
Proc. Amer. Math. Soc. 130 (2002), 2761-2770
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900883
On possible non-homeomorphic substructures of the real line
P. D. Welch.
Proc. Amer. Math. Soc. 130 (2002), 2771-2775
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900884
A Lindelöf space with no Lindelöf subspace of size $ℵ_1$
Piotr Koszmider and Franklin D. Tall.
Proc. Amer. Math. Soc. 130 (2002), 2777-2787
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900885
On hereditarily indecomposable continua, Henderson compacta and a question of Yohe
Elzbieta Pol.
Proc. Amer. Math. Soc. 130 (2002), 2789-2795
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900886
Anti-symplectic involutions with lagrangian fixed loci and their quotients
Yong Seung Cho and Dosang Joe.
Proc. Amer. Math. Soc. 130 (2002), 2797-2801
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900887
Toroidal surgeries on hyperbolic knots
Masakazu Teragaito.
Proc. Amer. Math. Soc. 130 (2002), 2803-2808
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900888
Erratum to “A relation between Hochschild homology and cohomology for Gorenstein rings”
Michel van den Bergh.
Proc. Amer. Math. Soc. 130 (2002), 2809-2810
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 1900889
American Mathematical Society